Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Missed periods. Taking daflon, taxim and pan-40. Possible reason for irregular period?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11559 Questions
I never missed my Menstruation cycle before.My date of last LMP is 19/02/2013. But, this month I have missed it after taking following medicines prescribed by a Gynaecologist
(I went to her for white discharge issue):
1. Daflon - 500 @ 2 capsules daily for 15 days.
2. Taxim o - 200 @ 2 capsules daily for 5 days.
3. Pan - 40 @ 2 capsules daily for 5 days.
4. Vizylac @ 1 capsule daily for 10 days.
5. Metadoz IPR - 850 @ 2 capsules daily for 30 days.
In view of the above please let me know the possible reasons of my irregular menstruation cycle.also suggest some suitable solution please.
N.b:I have undergone Medical termination of pregnancy 8 months before due to some genetical disorder detected in amniosynthesis

Posted Sat, 20 Apr 2013 in Menstruation and Miscarriage
Answered by Dr. Michelle Gibson James 1 hour later
Hi, thanks for using healthcare magic

Daflon is used for persons with venous disease of the legs and for persons who have hemorrhoids.
Taxim is an antibiotic.
Pan40 is used for persons who experience gastrointestinal reflux ( burning in the stomach) or bloating.
The vizylac is a multivitamin and the metadoz is a medication called metformin. It is most commonly used in diabetics but is also used in women who have a condition called PCOS.
PCOS stands for polycystiic ovarian syndrome, it is one of the most common causes for delayed or irregular periods. It consists of irregular periods, cysts on the ovaries which are seen on ultrasound and symptoms related to excess of male hormones in the body.Normally women have a small level of these hormones but in this condition the level is increased and associated with symptoms such as hair on the face/chest/ abdomen, acne.

Other causes of delayed periods other than the PCOS are : (1) emotional stress (2) physical stress- in this instance , your body fighting an infection may have resulted in the delay
(3) abnormal levels of a hormone called thyroid hormone
(4) abnormal level of prolactin hormone
(5) high levels of physical activity
(6) inadequate diet

Your doctor may check the levels of the hormones mentioned to see if the level is abnormal and needs correcting.

You may want to consider visiting your doctor for an assessment, the exact treatment would depend on what is the cause of the delay

I hope this helps,feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor